Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 246, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 2, 2015, 4:21 PM CDT for Custer County, Nebraska. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 4:21 PM CDT (21:21 UTC)
- Expired
- Aug 2, 2015, 4:45 PM CDT
- In force
- 24 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Custer County, NE
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 4:25 PM CDT | HAIL 1.75 | 5 Nw Anselmo, NE | GROUND COVERED BY HAIL. WIND EST. 30 TO 40 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 902 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1821 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
288
WUUS53 KLBF 022121
SVRLBF
NEC041-022145-
/O.NEW.KLBF.SV.W.0246.150802T2121Z-150802T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
421 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 445 PM CDT
* AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANSELMO...OR
18 MILES SOUTH OF BREWSTER...MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
*
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 92 AND 114.
HIGHWAY 2 BETWEEN MILE MARKERS 248 AND 293.
HIGHWAY 92 BETWEEN MILE MARKERS 263 AND 273.
LOCATIONS IMPACTED INCLUDE...
MERNA...VICTORIA SPRINGS STATE RECREATION AREA...ROUND VALLEY...
ANSELMO...LILLIAN...WESTERVILLE...GATES...WEISSERT...BERWYN...
COMSTOCK...BIG OAK CANYON...WALWORTH...WESCOTT...BROKEN BOW...ARCADIA
DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND SARGENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4134 9988 4173 10012 4174 9983 4160 9921
4129 9921
TIME...MOT...LOC 2120Z 312DEG 24KT 4168 9992
HAIL...1.50IN
WIND...60MPH
$$
MASEK1 follow-up statement
169
WWUS53 KLBF 022132
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT SUN AUG 2 2015
NEC041-022145-
/O.CON.KLBF.SV.W.0246.000000T0000Z-150802T2145Z/
CUSTER NE-
432 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN CUSTER COUNTY...
AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANSELMO...OR
18 MILES SOUTH OF BREWSTER...MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 92 AND 114.
HIGHWAY 2 BETWEEN MILE MARKERS 248 AND 293.
HIGHWAY 92 BETWEEN MILE MARKERS 263 AND 273.
LOCATIONS IMPACTED INCLUDE...
MERNA...VICTORIA SPRINGS STATE RECREATION AREA...ROUND VALLEY...
ANSELMO...LILLIAN...WESTERVILLE...GATES...WEISSERT...BERWYN...
COMSTOCK...BIG OAK CANYON...WALWORTH...WESCOTT...BROKEN BOW...ARCADIA
DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND SARGENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4134 9988 4173 10012 4174 9983 4160 9921
4129 9921
TIME...MOT...LOC 2131Z 312DEG 24KT 4167 9985
HAIL...1.75IN
WIND...60MPH
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:21 PM CDT, 0 minutes earlier.
Area forecast discussion, Aug 2, 4:21 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 421 PM CDT SUN AUG 2 2015 .SYNOPSIS... ISSUED AT 419 PM CDT SUN AUG 2 2015 STALLED BOUNDARY STRETCHED EAST WEST ACROSS CENTRAL NEBRASKA THIS AFTERNOON. WARM MOIST ARE SOUTH OF THE BOUNDARY COMBINING WITH SHEAR OF 30 TO 40 KTS AND CAPE OF AROUND 2000 J/KG TO PRODUCE SCATTERED THUNDERSTORMS. UPPER LEVEL RIDGE REMAINS ACROSS SOUTHWEST CONUS WITH NORTHWEST FLOW ACROSS THE HIGH PLAINS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 419 PM CDT SUN AUG 2 2015 ISOLATED TO SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND SOUTH OF A STALLED MID LEVEL FRONT. MOISTURE IS DECENT AND SHEAR IS MARGINAL BUT ENOUGH FOR A FEW STRONG THUNDERSTORMS THIS EVENING. STORMS WILL DRIFT SOUTHEAST AND EXPECT THEM TO DIMINISH AFTER SUNSET. OVERNIGHT A WAVE WILL MOVE ACROSS NORTHERN NEBRASKA AND THE LATEST RAP BRINGS SOME QPF THROUGH THE REGION. THIS ACTIVITY MAY KEEP TEMPS UP...HOWEVER EXPECT SHOWERS TO BE SCT TO ISOLD WITH BREAKS TO ALLOW FOR TEMPS TO COOL DOWN AND WENT WITH GUIDANCE. TOMORROW COOLER CONDITIONS WITH HIGHS IN THE 80S TO LOWER 90S. ANOTHER DISTURBANCE WILL BRING ADDITIONAL CHANCES FOR ISOLATED THUNDERSTORMS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 419 PM CDT SUN AUG 2 2015 FORECAST CHALLENGES IN THE DAYS 2 AND 3 PERIOD INVOLVE PRECIPITATION CHANCES ASSOCIATED WITH THE WEAK SWD ADVANCING FRONT CURRENTLY WHICH STALLS AND RETREATS SLOWLY NWD THROUGH THIS PERIOD. UPPER PATTERN INFLUENCED BY UPPER LOW OVER HUDSON BAY WITH AN UPPER JET AND ASSOCIATED PV ANOMALIES MOVING ACROSS THE UPPER MIDWEST AND GREAT LAKES AREA. AS THE JET ROUNDS THE BASE OF THE UPPER LOW...UPPER FORCING WANES AND TRANSITIONS EWD AND SFC HIGH SLIDES SEWD. MEANWHILE SIGNIFICANT LEAD PV ANOMALY ASSOCIATED WITH AN UPPER TROUGH OFF THE CA COAST WILL MOVE ACROSS THE CENTRAL ROCKIES CONTINUING ITS NEG TILT. AS THIS OCCURS SFC TROUGHING WILL DEVELOP ALONG THE LEE OF THE ROCKIES ALLOWING A RETURN TO STRONG SRLY LOW LEVEL FLOW WHICH PUSHES THE BOUNDARY NWD THROUGH TUESDAY NIGHT. THIS LEAD PV ANOMALY WILL ENTER THE HIGH PLAINS MONDAY INTO TUES THOUGH THE MODELS DIFF SIGNIFICANTLY ON TIMING AND EVENTUAL LOCATION. THIS WILL OBVIOUSLY HAVE AN IMPACT ON WHERE LOW LEVEL CONVERGENCE CAN MAXIMIZE ALONG THE RETREATING FRONT. SO CONFIDENCE ON TIMING IS ONLY AVERAGE...HOWEVER SERLY FLOW LEVEL FLOW INITIALLY WILL BRING ADDITONIAL MOISTURE BACK INTO THE AREA WITH MUCH BETTER LARGE SCALE FORCING SHOULD SEE BETTER PRECIP CHANCES MONDAY NIGHT INTO TUESDAY THAN OF LATE. FOR THURSDAY THROUGH THE WEEKEND...DEEPENING LOW PRESSURE NEAR THE ALEUTIAN ISLANDS AND DOWNSTREAM TROUGHING ALONG THE PAC NW WILL FLATTEN THE TRANSITORY CENTRAL PLAINS RIDGE LEADING TO QUASI-ZONAL FLOW ACROSS WESTERN AND NORTH CENTRAL NEB. THIS WILL BE ASSOCIATED WITH QUICKER MOVING SUBTLE PV ANOMALIES /SHORT WAVES/ HELPING TO GENERATE THUNDERSTORMS ALONG PRE-EXISTING BOUNDARIES...AND GENERALLY DIURNALLY DRIVEN INTO THE WEEKEND. TEMPERATURES IN THIS TYPE OF PATTERN WILL TYPICALLY BE MODERATE AND GENERALLY AT OR SLIGHTLY BELOW AVERAGE FOR THIS TIME OF YEAR. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 115 PM CDT SUN AUG 2 2015 WEAK ELEVATED FRONTAL BOUNDARY DRIFTING SOUTH ACROSS THE HEART OF THE CWA THIS AFTERNOON. SOME MID LEVEL CU AND EVEN A FEW SHOWERS HAVE DEVELOPED EARLY THIS AFTERNOON. EXPECTED THESE SHOWERS TO CONTINUE TO EXPAND IN COVERAGE AND MOVE SOUTH. ALL THE ACTIVITY WILL REMAIN SOUTH OF KVTN WITH VFR CONDITIONS EXPECTED. FURTHER SOUTH...IMPACTING SOUTHWESTERN NEBRASKA...INCLUDING KLBF...WILL BE ISOLD TO SCT SHOWERS AND THUNDERSTORMS. DIRECT IMPACT AT THE KLBF TERMINAL DIFFICULT TO PIN POINT AND WILL CONTINUE THE VCTS FOR THIS AFTERNOON AND AMEND IF A STORM APPEARS TO MOVE OVER THE TERMINAL. AFTER MIDNIGHT THE STORMS SHOULD BE EXITING/DIMINISHING. GENERALLY VFR CONDITIONS EXPECTED...ALTHOUGH BRIEF MVFR/IFR CONDITIONS IN AND NEAR STRONG THUNDERSTORMS WILL BE POSSIBLE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...JWS AVIATION...MASEK
Hazardous weather outlook, Aug 2, 5:46 AM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 546 AM CDT SUN AUG 2 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-031045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 546 AM CDT SUN AUG 2 2015 /446 AM MDT SUN AUG 2 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND SOUTH OF HIGHWAY 92 FROM ARTHUR TO BROKEN BOW. SOME STORMS MAY REACH SEVERE LIMITS EAST OF A LINE FROM ARTHUR TO IMPERIAL AND SOUTH OF A LINE FROM ARTHUR TO BROKEN BOW. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STRONG TO SEVERE STORMS ARE POSSIBLE SOUTH OF A LINE FROM ANTIOCH...TO BURWELL. THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STRONG TO SEVERE STORMS ARE POSSIBLE SOUTH OF A LINE FROM VALENTINE TO BARTLETT. THUNDERSTORMS ARE POSSIBLE EACH DAY FROM WEDNESDAY THROUGH SATURDAY. AT THIS TIME...THE THREAT FOR WIDESPREAD SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Aug 2, 2:45 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 245 PM CDT SUN AUG 2 2015 NEZ035-036-057-022030- ARTHUR NE-KEITH NE-MCPHERSON NE- 245 PM CDT SUN AUG 2 2015 ...SPECIAL WEATHER STATEMENT... AT 245 PM CDT /145 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF ARTHUR...MOVING SOUTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KEYSTONE...ARTHUR...BIG BALD HILL...BROGANVILLE AND MCKEAG. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 61 BETWEEN MILE MARKERS 105 AND 125. HIGHWAY 92 NEAR MILE MARKER 165. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4140 10184 4160 10168 4142 10126 4113 10149 TIME...MOT...LOC 1945Z 313DEG 13KT 4145 10168 MASEK
Special weather statement, Aug 2, 3:07 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 PM CDT SUN AUG 2 2015 NEZ038-059-022045- CUSTER NE-LINCOLN NE- 307 PM CDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 345 PM CDT... AT 306 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRADY...OR 22 MILES EAST OF NORTH PLATTE...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRADY...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...KEITH AND MAXWELL. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 189 AND 207. HIGHWAY 83 BETWEEN MILE MARKERS 92 AND 93. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4125 10071 4127 10024 4090 10023 4089 10043 TIME...MOT...LOC 2006Z 310DEG 19KT 4110 10033 MASEK
Special weather statement, Aug 2, 3:28 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT SUN AUG 2 2015 NEZ037-038-022115- LOGAN NE-CUSTER NE- 328 PM CDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER AND NORTHEASTERN LOGAN COUNTIES UNTIL 415 PM CDT... AT 327 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF DUNNING...OR 19 MILES NORTHEAST OF STAPLETON... MOVING EAST SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MILBURN...MERNA...VICTORIA SPRINGS STATE RECREATION AREA...SHANKLIN BLUFF...PLEASANT HILL...ANSELMO...GATES AND BROWN LAKE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 248 AND 277. HIGHWAY 92 BETWEEN MILE MARKERS 257 AND 273. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4138 9966 4156 10045 4173 10044 4174 9963 TIME...MOT...LOC 2027Z 286DEG 28KT 4165 10022 MASEK
Local storm report, Aug 2, 3:41 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 2 SE MAXWELL 41.06N 100.50W
08/02/2015 LINCOLN NE TRAINED SPOTTER
LARGE BRANCH DOWNED...APPROX 9 INCH IN DIAMETER
&&
SNIVELYLocal storm report, Aug 2, 3:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TORNADO 11 S NORTH PLATTE 40.97N 100.77W
08/02/2015 LINCOLN NE TRAINED SPOTTER
LANDSPOUT TORNADO REPORTED NEAR LAKE MALONEY
&&
SNIVELYLocal storm report, Aug 2, 4:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
412 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 6 S BRADY 40.94N 100.37W
08/02/2015 M1.00 INCH LINCOLN NE TRAINED SPOTTER
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:48 PM CDT | Special Weather Statement | LBF | Keith | 42 min |
| Aug 1, 8:19 PM CDT | Special Weather Statement | LBF | Chase, Perkins | 41 min |
| Aug 2, 2:09 PM CDT | Special Weather Statement | LBF | Logan, McPherson | 51 min |
| Aug 2, 2:45 PM CDT | Special Weather Statement | LBF | Arthur | 45 min |
| Aug 2, 3:07 PM CDT | Special Weather Statement | LBF | Lincoln | 38 min |
| Aug 2, 3:28 PM CDT | Special Weather Statement | LBF | Custer | 47 min |
| Aug 2, 3:43 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| Aug 2, 3:45 PM CDT | Tornado Warning | LBF | Lincoln | 30 min |
| Aug 2, 4:44 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 46 min |
| Aug 2, 5:16 PM CDT | Special Weather Statement | LBF | Gosper | 44 min |
| Aug 2, 5:19 PM CDT | Special Weather Statement | LBF | Hayes | 41 min |
| Aug 2, 5:28 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 32 min |
| Aug 2, 5:32 PM CDT | Special Weather Statement | LBF | Deuel | 28 min |
| Aug 2, 5:36 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.